uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Upper tails for counting objects in randomly induced subhypergraphs and rooted random graphs
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2011 (English)In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 49, no 1, 79-96 p.Article in journal (Refereed) Published
Abstract [en]

General upper tail estimates are given for counting edges in a random induced subhypergraph of a fixed hypergraph a"<, with an easy proof by estimating the moments. As an application we consider the numbers of arithmetic progressions and Schur triples in random subsets of integers. In the second part of the paper we return to the subgraph counts in random graphs and provide upper tail estimates in the rooted case.

Place, publisher, year, edition, pages
2011. Vol. 49, no 1, 79-96 p.
National Category
URN: urn:nbn:se:uu:diva-150684DOI: 10.1007/s11512-009-0117-1ISI: 000288019500005OAI: oai:DiVA.org:uu-150684DiVA: diva2:408241
Available from: 2011-04-04 Created: 2011-04-04 Last updated: 2011-04-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Analysis and Applied Mathematics
In the same journal
Arkiv för matematik

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 188 hits
ReferencesLink to record
Permanent link

Direct link